# SDR W8PA960107

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT UPPER SKIN AT OUTBOARD END HAS DELAMINATED SKIN.  REMOVED DAMAGE ON UPPER SKIN TIE OUTBOARD.  RECOVERED AND FABRICATED DOUBLERS.  INSTALLED DOUBLERS AND ADHESIVE CORE.  BAGGED FOR A 250 DEGREE COOK.  REMOVED BAG CLEANED AND SANDED AREA IAW SRM 51-70-10.  (M)
